Buplex 200mg offers effective pain relief by targeting the source of your pain.
Delivering 200mg of Ibuprofen per tablet, Buplex 200mg alleviates mild to moderate pain including headaches, migraine, dental pain, menstrual pain and is also effective in the relief of fever.
- Contains Ibuprofen
- Film-coated tablet
- Relieves pain